# SDR DALA2023031301836

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FLOOR BEAM Y 1959 BTW FR32 AT FR335 IN PASSENGER CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM Y1959 BTW FR26 TO FR38 IN PASSENGER CABIN AS PER A330 SRM 51-44-11, A330 SRM 51-42-11. (2665758)
